Asymptotic behavior of the transition probability of a simple random walk on a line graph

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

For simple random walks (PnG) on a homogeneous graph G and (PnL(G)) on its line graph L(G), we obtain the relationship between the asymptotic behavior of the n-step transition probability PnG(x, x) and that of PnL(G)(x, x) as n→∞.

Original languageEnglish
Pages (from-to)99-108
Number of pages10
JournalJournal of the Mathematical Society of Japan
Volume52
Issue number1
DOIs
Publication statusPublished - Jan 1 2000
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Asymptotic behavior of the transition probability of a simple random walk on a line graph'. Together they form a unique fingerprint.

  • Cite this